# SDR RAIA971010

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 8,656 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7312 - STL - RIGHT ENGINE RPM WENT TO '0' ON TAKEOFF.  MAINTENANCE REPLACED RIGHT ENGINE TACH GENERATOR.  (M)
